# SDR C77A20120326027

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 10,966 hours, 6,309 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 17066803402
- Condition: Corroded
- Location: Zone 100
- Part time: 10,966 hours, 6,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER AFT SEAL DEPRESSER HAS SEVERAL AREAS OF CORROSION. REMOVED AND REPLACED DEPRESSOR IAW SRM SRM 51-41-01 & 53-21-29 PER EO E175-53MR-108 ON WO 465695-804.
